MAUDE Adverse Event Report: ABBOTT CURRENT ACCEL VR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT ACCEL VR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1215-36Q
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Prior to elective replacement procedure, episodes of undersensing were noted on the device.Technical support was contacted and recommended device reprogramming.The device explanted and replaced, the replacement device was reprogrammed to technical supports recommendations to resolve the event.The patient was stable with no consequences.

Brand Name
CURRENT ACCEL VR ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key10201293
Report Number2938836-2020-07115
Device Sequence Number19464434
Product Code NVZ
UDI-Device Identifier05414734503044
UDI-Public05414734503044
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2012
Device Model NumberCD1215-36Q
Device Catalogue NumberCD1215-36Q
Device Lot Number3389826
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1